Browse DORAS
Browse Theses
Search
Latest Additions
Creative Commons License
Except where otherwise noted, content on this site is licensed for use under a:

Author: Appleby, John A.D.

Number of items: 8.

2016

Appleby, John A.D. and Patterson, Denis D. (2016) Classification of convergence rates of solutions of perturbed ordinary differential equations with regularly varying nonlinearity. Electronic Journal of Qualitative Theory of Differential Equations (3). pp. 1-38. ISSN 1417-3875

Appleby, John A.D. (2016) Sufficient conditions for polynomial asymptotic behaviour of the stochastic pantograph equation. Electronic Journal of Qualitative Theory of Differential Equations (2). pp. 1-32. ISSN 1417-3875

2007

Menkens, Olaf (2007) Value at risk and self-similarity. In: Miller, John and Edelman, David and Appleby, John A.D., (eds.) Numerical methods for finance. Chapman & Hall/CRC Financial Mathematics Series, 8 . CRC Press, pp. 225-253. ISBN 9781584889250

2004

Appleby, John A.D. (2004) Almost sure subexponential decay rates of scalar Ito-Volterra equations. In: 7th Colloquim on the Qualitative Theory of Differential Equations, 14-18 July, 2003, Szeged, Hungary.

Appleby, John A.D. and Mackey, Dana (2004) Polynomial asymptotic stability of damped stochastic differential equations. In: The 7th Colloquium on the Qualitative Theory of Differential Equations, 14 - 18 July, 2003, Szeged, Hungary.

Appleby, John A.D. and Győri, István and Reynolds, David W. (2004) Subexponential solutions of scalar linear integro-differential equations with delay. Functional DIfferential Equations, 11 (1-2). pp. 11-18.

2000

Appleby, John A.D. (2000) Exponential asymptotic stability for linear volterra equations. Mathematical Proceedings of the Royal Irish Academy . pp. 1-7. ISSN 1393-7197

1998

Appleby, John A.D. (1998) Speculation with memory. PhD thesis, Dublin City University.

This list was generated on Fri Mar 24 01:29:26 2017 GMT.